# SDR CALA2013112093142

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 55,322 hours, 22,203 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR IS AN AREA 1 FT SQ SECTION.  AREA IS APPROXIMATELY 7 INCH BY 5 INCH.  MADE TEMP REPAIR IAW SRM 53-02-00.
